Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 180, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 1, 2014, 8:00 PM CDT for Ottawa County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 8:00 PM CDT (01:00 UTC)
- Expired
- Sep 1, 2014, 8:27 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
914
WUUS54 KTSA 020100
SVRTSA
OKC115-020200-
/O.NEW.KTSA.SV.W.0180.140902T0100Z-140902T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 900 PM CDT
* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
COMMERCE...AND MOVING EAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...COMMERCE...MIAMI...
CARDIN...PICHER...QUAPAW...OTTAWA AND PEORIA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 306 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3699 9461 3681 9461 3680 9461 3686 9500
3695 9500 3696 9502 3699 9503 3700 9501
3701 9494 3700 9462
TIME...MOT...LOC 0100Z 275DEG 20KT 3695 9495
HAIL...2.50IN
WIND...60MPH
$$
LACY2 follow-up statements
648
WWUS54 KTSA 020113
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT MON SEP 1 2014
OKC115-020200-
/O.CON.KTSA.SV.W.0180.000000T0000Z-140902T0200Z/
OTTAWA OK-
813 PM CDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTTAWA COUNTY UNTIL 900 PM CDT...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMMERCE...AND
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CARDIN...PICHER...OTTAWA...
QUAPAW AND PEORIA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 308 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3699 9461 3688 9462 3683 9462 3688 9495
3694 9497 3696 9499 3698 9499 3700 9499
3701 9494 3700 9462
TIME...MOT...LOC 0113Z 256DEG 18KT 3697 9486
HAIL...1.25IN
WIND...60MPH
$$
LACY331
WWUS54 KTSA 020127
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT MON SEP 1 2014
OKC115-020137-
/O.CAN.KTSA.SV.W.0180.000000T0000Z-140902T0200Z/
OTTAWA OK-
827 PM CDT MON SEP 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OTTAWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3699 9461 3688 9462 3683 9462 3688 9495
3694 9497 3696 9499 3698 9499 3700 9499
3701 9494 3700 9462
TIME...MOT...LOC 0127Z 256DEG 18KT 3699 9477
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:18 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 1, 6:18 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 618 PM CDT MON SEP 1 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKASNAS SITES THIS EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND HIGH WINDS. TEMPORARY MVFR CONDITIONS COULD BE EXPERIENCED WITH ANY THUNDERSTORM ACTIVITY. && .PREV DISCUSSION... /ISSUED 329 PM CDT MON SEP 1 2014/ DISCUSSION... A PROGRESSIVE...LOW AMPLITUDE SHORTWAVE TROUGH IS SLIDING EAST ACROSS THE NORTH CENTRAL PART OF THE COUNTRY TODAY. A PAIR OF EMBEDDED VORTICITY MAXIMA EXIST...ONE LIFTING QUICKLY NORTHEAST INTO THE GREAT LAKES...AND ANOTHER MOVING ACROSS WY ATTM. NORTHEAST OK/NORTHWEST AR LIES ON THE SOUTHERN FRINGE OF THE DECENT WESTERLY FLOW IN THE MID LEVELS. AT THE SURFACE...A MORE COMPLEX PATTERN EXISTS DUE TO OVERNIGHT CONVECTION THAT WAS MORE EXTENSIVE THAN FORECAST. THE OUTFLOW BOUNDARY FROM THAT CONVECTION HAS BEEN RETREATING NORTH DURING THE AFTERNOON AND IS APPROACHING THE KANSAS BORDER. MEANWHILE...THE SYNOPTIC COLD FRONT HAS BECOME NEARLY STATIONARY ACROSS CENTRAL AND SW KS. THE HRRR HAS BEEN CONSISTENT ALL DAY IN DVLPNG STORMS BTWN 22-00Z IN THE ZONE BTWN THE TWO BOUNDARIES. DIRECTIONAL/SPEED SHEAR SHOULD BE GREAT ENOUGH TO SUPPORT SUPERCELLS...ESPECIALLY GIVEN AVAILABLE CAPE. LOW LEVEL BACKED WINDS IN BTWN THE TWO BOUNDARIES SUGGESTS...IF A SUPERCELL CAN GET GOING...THAT A LARGE HAIL/TORNADO RISK EXISTS BEFORE CELLS GRADUALLY CONGEAL INTO CLUSTERS AND THEN MOVE E/SE THIS EVENING...WHEN THE MAIN THREAT BECOMES DAMAGING WINDS. MORE DEVELOPMENT IS FORECAST BY THE HRRR LATER TONIGHT NORTH OF THE EFFECTIVE BOUNDARY. THERE WILL BE A SHARP CUTOFF AS YOU GO SOUTH WHERE RAIN FALLS AND WHERE IT DOESN'T...GIVEN STRONG CAP IN PLACE DUE TO EML. I BACKED OFF SOME ON LOWS TONIGHT ACROSS THE NE OK AND NW AR GIVEN POTENTIAL FOR CONVECTIVELY COOLED OUTFLOW...MUCH LIKE LAST NIGHT. RAIN/STORM CHANCES WILL CONTINUE INTO TUESDAY MAINLY ACROSS NE OK/NW AR NEAR AND NORTH OF THE EFFECTIVE BOUNDARY...WHICH WILL BEGIN TO RETREAT AGAIN TOMORROW AND ESPECIALLY TOMORROW NIGHT. THE BEST CHANCES FOR RAIN/STORMS TUESDAY NIGHT WILL BE NORTH AND EAST OF TULSA IN THE WARM ADVECTION REGIME. PRECIP CHANCES COME TO AN END WEDNESDAY AS THE BOUNDARY LIFTS NORTH OF THE REGION AND MID LEVEL HEIGHTS RISE. GUSTY SOUTHWEST WINDS WILL PUSH TEMPS BACK INTO THE UPPER 90S WEDNESDAY AFTERNOON ACROSS NE OK. THE DETERMINISTIC RUNS OF THE GFS/ECMWF TODAY ARE SLOWER WITH THE FRONT TOWARD THE END OF THE WEEK...GFS MORE SO THAN THE ECMWF. NEVERTHELESS...POPS WILL BE CARRIED FRIDAY AND SATURDAY...GRADUALLY TAPERING OFF SUNDAY. TEMPS WILL FALL BACK INTO THE 80S FOR HIGHS AND 60S FOR LOWS. THE RATHER ACTIVE PATTERN ACROSS THE NORTHERN TIER OF STATES CONTINUES INTO NEXT WEEK...AS ANOTHER STRONG SYSTEM MOVES ACROSS THE NORTHERN PART OF THE COUNTRY. AN EVEN STRONGER FRONT COULD BE ON THE WAY IN ABOUT 10 DAYS...A SIGN OF THE CHANGE IN SEASONS. LACY && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Sep 1, 5:03 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON SEP 1 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON SEP 1 2014
...SEVERE THUNDERSTORM THREAT INCREASES THIS EVENING ACROSS
NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...VERY LIMITED.
AREA...FAR NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER.
ONSET...AFTER 6 PM...DIMINISHING AFTER 9 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...MAINLY NORTHEAST OKLAHOMA.
ONSET...AFTER 6 PM.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 6 PM.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS
EVENING ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA...NEAR
THE INTERSECTION OF A COLD FRONT AND OUTFLOW BOUNDARY. ISOLATED
THUNDERSTORMS THAT DEVELOP EARLY THIS EVENING WILL HAVE A VERY
LIMITED TORNADO THREAT...ALTHOUGH STORMS ARE EXPECTED TO
EVENTUALLY DEVELOP INTO CLUSTERS AND MOVE EAST-SOUTHEAST ACROSS
PARTS OF NORTHEAST OKLAHOMA THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THIS ACTIVITY.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE WELL INTO THE
OVERNIGHT HOURS...POSSIBLY AFFECTING PARTS OF NORTHWEST
ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE WEAK COLD FRONT ALONG WITH VARIOUS OUTFLOW BOUNDARIES WILL
REMAIN ACROSS THE REGION TUESDAY...AND WILL SERVE AS A FOCUS FOR
CONTINUED THUNDERSTORM CHANCES. TEMPERATURES WILL REMAIN WELL
ABOVE NORMAL FOR MID TO LATE WEEK...BEFORE THE NEXT COLD FRONT AND
ASSOCIATED THUNDERSTORM CHANCES ARRIVE NEXT WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Sep 1, 5:45 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON SEP 1 2014
OKZ056-012315-
NOWATA OK-
545 PM CDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SOUTH COFFEYVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3697 9541 3685 9567 3693 9576 3701 9566
3700 9540
TIME...MOT...LOC 2245Z 233DEG 23KT 3694 9562
LACYSpecial weather statement, Sep 1, 6:40 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON SEP 1 2014
OKZ057-020015-
CRAIG OK-
640 PM CDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG
AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CRAIG
COUNTY...MOVING EAST AT 15 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
THIS ADVISORY WILL REPLACE THE SEVERE THUNDERSTORM WARNING EXPIRING
AT 645 PM FOR CRAIG COUNTY.
LAT...LON 3699 9501 3699 9504 3697 9504 3695 9500
3691 9501 3688 9543 3694 9542 3696 9540
3700 9540 3701 9538 3700 9501
TIME...MOT...LOC 2340Z 263DEG 15KT 3699 9527
LACYLocal storm report, Sep 1, 7:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 7 NW WELCH 36.95N 95.19W
09/01/2014 M2.75 INCH CRAIG OK PUBLIC
&&
PBSLocal storm report, Sep 1, 7:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 7 NW HOLLOW 36.96N 95.36W
09/01/2014 M2.75 INCH CRAIG OK PUBLIC
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| Sep 1, 7:26 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 49 min |
| Sep 1, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| Sep 1, 8:57 PM CDT | Tornado Warning | TSA | Osage | 48 min |
| Sep 1, 9:02 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 58 min |
| Sep 1, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 39 min |
| Sep 1, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 47 min |
| Sep 1, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Sep 1, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 46 min |
| Sep 1, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Sep 1, 11:24 PM CDT | Special Weather Statement | TSA | Delaware | 51 min |
| Sep 2, 12:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Sep 2, 1:06 AM CDT | Special Weather Statement | TSA | Ottawa | 39 min |
| Sep 2, 1:57 AM CDT | Special Weather Statement | TSA | Ottawa | 63 min |
| Sep 2, 3:20 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa | 4 hr |
| Sep 2, 3:45 AM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Sep 2, 4:23 AM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Sep 2, 5:28 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Sep 2, 5:33 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Sep 2, 5:56 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 49 min |
| Sep 2, 6:05 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Sep 2, 6:38 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 67 min |
| Sep 2, 7:12 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Sep 2, 7:27 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 5 hr |
| Sep 2, 7:46 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 89 min |
| Sep 2, 8:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more | 83 min |
| Sep 2, 9:17 AM CDT | River Flood Warning | TSA | Nowata | 22 hr |
| Sep 2, 9:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 30 min |
| Sep 2, 9:58 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 62 min |
| Sep 2, 11:15 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 2, 11:29 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 91 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.